Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

6 year old having nausea stomach tightness. What is the reason?

My 6-year-old son has been complaining of nausea and a feeling like a tight belt around his stomach . I thought perhaps it was some sort of stomach virus, but he is not running a fever and shows no other signs of a virus. What could this be? I ve tried the BRAT diet for him for a few days and it seemed to help, but he still is saying that his stomach feels tight.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thank you for your query.

It is difficult to say what can be the cause of feeling of tightness around the upper abdomen and feeling of nausea as a number of possibilities are there:
1. Liver related conditions like hepatitis
2. Gall bladder related condition
3. Gastric conditions
I suggest that you get him examined by a doctor who may order an ultrasound of the upper abdomen and get the stool routine and occult blood examined as bare minimum investigations.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor